Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Applications of Grassmann's Extensive Algebra

Professor Clifford
American Journal of Mathematics
Vol. 1, No. 4 (1878), pp. 350-358
DOI: 10.2307/2369379
Stable URL: http://www.jstor.org/stable/2369379
Page Count: 9
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Applications of Grassmann's Extensive Algebra
We're having trouble loading this content. Download PDF instead.